# SDR HNAA2009081500255

- Difficulty date: August 13, 2009
- Submitted: August 15, 2009
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 51,810 hours, 57,464 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Unknown
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE AUTOFEATHER WOULD NOT ARM ON TAKEOFF ON AIRCRAFT 941HA.  MAINTENANCE COULD NOT DUPLICATE WITH GROUND RUN IAW DASH 8 MM 71-00-00.  NOTED: AUTOFEATHER / POWER UPTRIM OPERATES NORMALLY.  CLEANED AND LUBED LAYSHAFT MICRO SWITCHES AS PRECAUTION, CHECKED PSEC, NO FAULTS NOTED.  AUTOFEATHER SYSTEM OPERATES NORMALLY AT THIS TIME.
